Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Pregnacare plus effect on faeces

Premium Questions

doctor1 MD

again?Could a late period just be a side effect of the pregnacare? ...Hello!I am 14 DPO after using pregnacare conception, while my usual luteal phase is 12 days.My post ...

doctor1 MD

My wife is taking pregnacare advanced (contains 15 mg iron + vit D) since day 1 in her pregnancy , she is 13 weeks now? She heard that iron can cause birth defects so she is worry all the time. ...

doctor1 MD

Hi dr. I am 14.5 weeks pregnant. My dr. has prescribed my Pregnacare and CCM capsules in the morning and Autrin at night. I am facing issues with Pregnacare. I am getting nauseus feeling and unable ...

doctor1 MD

I have been taking pregnacare conception tablets for 3 momths. My cycles have always been very regular but have been extended since taking these. I am now one week late, negative pregnancy test ...

doctor1 MD

it. i started taking pregnacare conception 3 days ago to get my body ready. is it safe to be taking ...

Public Forum Discussions

doctor1 MD

am female aged 27,am type two diabetes i have beeeen trying hard to conceive without succeeding,i attended one of specialist doctor he adviced me to take diabetes pills called ploglactin if not mistaken,till naw a year has passed without...

doctor1 MD

Hi, I ve been taking pregnacare for past few days but started taking them even tho I was late on my period. I m just wondering if these aches an pains are due to me coming on or whether it s side effects ...

doctor1 MD

it and been using Pregnacare since 27th November 2017, since the period of July and November i thought i would have gotten my period but nothing, i would like to know will Pregnacare help with getting back my ...

doctor1 MD

was negative. Is there any side effect of consuming pregnacare conception vitabiotics? Is it any serious side ... pregnacare before conception for trying a baby. I used it for 6 weeks long. Then I had pregnant symptoms like ...

doctor1 MD

I have started using pregnacare conception tablets only for the last week. My menstrual cycle is due on Wednesday bug my breastfeeding are terribly swollen and very sore. I have had breast pain ...

doctor1 MD

. Now I m on pregnacare conception pill for past 2 months. My periods is 2 days late. And I feel like my ...

doctor1 MD

and pregnacare,will it work? ...

doctor1 MD

Hi,I am 6 weeks pregnant.i take a vitamin b50 complex, 400mcg folic acid and pregnacare plus.my stools have turned dark since I started the pregnacare.is this normal?should I stop taking the pregnacare ...

doctor1 MD

hi doc, is pregnacare plus omega3 safe in mercury? how many tablets have to be taken for first,2nd,3rd trimester during pregnancy? thanks a lot... ...

doctor1 MD

Hi, I have been told (by a friend referring to her doctor) that it is better not to take a prenatal vitamin during the first trimester. I am using pregnacare since before conception and it contains both ...

Mobile Questions and Answers

doctor1 MD

this is something you have to discuss with your primary care physician. We have no data that suggests that these are actually very effective. Your primary care physician should be able to provide you with additional information

doctor1 MD

Hi, welcome to HCM. Increased uterine contraction could be due to hormonal effect for contraceptive pill , since your period got delayed for 4 days there are less chances for abortion. Regards

doctor1 MD

Hello, You can take them daily but try taking them at different times in the day, so that all of them can be absorbed efficiently for the maximum effect. Thanks